# SDR AALA2020050769003

- Difficulty date: May 5, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 60,859 hours, 22,867 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Bracket
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND MAIN LANDING GEAR LEG DOOR ATTACHMENT BRACKET WORN. REPLACED BRACKET PER CMM 32-12-22 AND AMM 32-12-14-400-001-A.
